# SDR 04045423

- Difficulty date: February 14, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N423FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3181
- Aircraft time: 5,859 hours, 6,157 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42152
- Condition: Failed
- Location: Hyd System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED A HYDRAULIC PUMP-A FAILED.  THE HYDRAULIC PUMP WAS FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
